MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA ACCEL LRS PLATELET, SAMPLER, MULTIPLASMA RBC SET

TERUMO BCT TRIMA ACCEL; TRIMA ACCEL LRS PLATELET, SAMPLER, MULTIPLASMA RBC SET
Catalog Number 82408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: a review of the device history record (dhr) for this unit showed no irregularities during manufacturing that were relevant to this issue.Corrective action: an internal capa was initiated to evaluate air in the sample bag.Investigation is in process.A follow up report will be provided.
 
Event or Problem Description
The customer reported that during the prime and tubing set test for a collection procedure ona trima device, they received a "pressure test error - access neg not reached" alarm and the sample bag inflated with air.Per the customer the clamps were closed according to protocol, the venipuncture was not completed and the donor was never connected.Donor identifier and age are not available at this time.The collection set is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
This report is being filed to provide in (b)(6) qc.Cainvestigation: the system prompted the operator to verify that the white clamps on thedonor line were closed and that there was no air in the sample bag.Root cause: based on the information available, a specific root cause could not be determined.Possible causes include but are not limited to:- an operator error, where either the sample bag clamp was not closed at the system prompt orthe clamp was closed but it was skewed on the tubing allowing a portion of the tubing to allow airto pass.- a defective clamp.
 
Event or Problem Description
There was no donor connected for this event, therefore no donor information is reasonablyknown at the time of the event.Correction: patient gender and weight information provided in the initial mdr are no longerrelevent to this report.
 
Additional Manufacturer Narrative
The report is being filed to provide corrected information in h.6.Correction: conclusion code, previously provided code (19 cause traced to user) is notapplicable for this event.

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA ACCEL LRS PLATELET, SAMPLER, MULTIPLASMA RBC SET
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
MDR Report Key8771973
Report Number1722028-2019-00168
Device Sequence Number2666143
Product Code GKT
UDI-Device Identifier05020583824089
UDI-Public05020583824089
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK180231
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Catalogue Number82408
Device Lot Number1903131230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2019
Supplement Date Received by Manufacturer09/12/2019
09/12/2019
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date09/12/2019
09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight83